- -

Solving Random Differential Equations by Means of Differential Transform Methods

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving Random Differential Equations by Means of Differential Transform Methods

Mostrar el registro completo del ítem

Villafuerte, L.; Cortés, JC. (2013). Solving Random Differential Equations by Means of Differential Transform Methods. Advances in Dynamical Systems and Applications. 8(2):413-425. http://hdl.handle.net/10251/66253.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/66253

Ficheros en el ítem

Metadatos del ítem

Título: Solving Random Differential Equations by Means of Differential Transform Methods
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper the random Differential Transform Method (DTM) is used to solve a time-dependent random linear differential equation. The mean square convergence of the random DTM is proven. Approximations to the mean and ...[+]
Palabras clave: p-stochastic calculus , Random linear differential-difference equations , Random differential transform method.
Derechos de uso: Cerrado
Fuente:
Advances in Dynamical Systems and Applications. (issn: 0973-5321 ) (eissn: 0974-021X )
Editorial:
Research India Publications
Versión del editor: http://campus.mst.edu/adsa/index_files/adsa82.htm
Patrocinador:
Ministerio de Economía y Competitividad grants: MTM2009–08587
Universitat Politecnica de Valencia grant: PAID06–11– 2070
PIEIC–UNACH, Mexican Promep
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem